# SDR SIMA20130218002

- Difficulty date: February 18, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 26,333 hours, 18,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Part number: MS277521
- Condition: Broken
- Location: Control Panel
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3756 THE FLIGHT ATTENDANT REPORTED THE EMERGENCY LIGHT SWITCH GUARD WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH GAURD IAW CRJ-700 AMM 33-23-21.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
